# SDR 0600101244

- Difficulty date: January 10, 2006
- Submitted: January 12, 2006
- Operation: Air carrier
- Aircraft: N244NW
- Make and model: Doug DC-10-30
- Aircraft serial: 48316
- Aircraft time: 43,544 hours, 12,427 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

EN ROUTE TO NRT NR 2 HYD SYSTEM QUANTITY CONTINUED TO DECREASE TO ZERO.  CREW FOLLOWED COM PROCEDURE AND CONTINUED FLT AFTER CONSULTING MC.  FLIGHT CONTINUED TO NRT FOR UNEVENTFUL LANDING.  FOUND NR 2 MAIN PUMP LEAKING AND FITTING LEAKING.
